Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A weighted norm inequality for Vilenkin-Fourier series


Author: John A. Gosselin
Journal: Proc. Amer. Math. Soc. 49 (1975), 349-353
MSC: Primary 42A56
DOI: https://doi.org/10.1090/S0002-9939-1975-0367547-3
MathSciNet review: 0367547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various operators related to the Hardy-Littlewood maximal function have been shown to satisfy a strong type $ (p,p)$ condition, $ 1 < p < \infty $, for weighted $ {L^p}$ spaces providing the weight function satisfies the $ Ap$ condition of B. Muckenhoupt. In particular this result for the maximal partial sum operator for trigonometric series was established by R. Hunt and W. S. Young. In this note a result similar to that of Hunt and Young is established for Vilenkin-Fourier series, which include Walsh series as a special case.


References [Enhancements On Off] (What's this?)

  • [1] D. L. Burkholder, Distribution inequalities for martingales, Ann. of Prob. 1 (1973), 19-42. MR 0365692 (51:1944)
  • [2] R. R. Coifman, Distribution function inequalities for singular integrals, Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 2838-2839. MR 46 #2364. MR 0303226 (46:2364)
  • [3] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (no. 3) 241-250. MR 0358205 (50:10670)
  • [4] J. A. Gosselin, A. e. convergence of Vilenkin-Fourier series, Trans. Amer. Math. Soc. 185 (1973), 345-370. MR 0352883 (50:5369)
  • [5] R. A. Hunt and W. S. Young, A weighted norm inequality for Fourier series, Bull. Amer. Math. Soc. 80 (1974), 274-277. MR 0338655 (49:3419)
  • [6] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 45 #2461. MR 0293384 (45:2461)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A56

Retrieve articles in all journals with MSC: 42A56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367547-3
Keywords: Weighted norm inequalities, maximal operators, joint distribution inequalities
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society